# SDR SCNA20221109143S

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 49,173 hours, 27,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 714523: EMERGENCY LIGHT( EXTERIOR L1 DOOR) DOES NOT ILLUMINATE WHEN IN ON POSITION.   RESOLUTION:  RR"D BATTERY AND BATTERY [OWER SUPPLY IAW AMM 33-51-00. OPS CHECK GOOD.
